RUS  ENG
Full version
JOURNALS // Bulletin of Irkutsk State University. Series Mathematics // Archive

Bulletin of Irkutsk State University. Series Mathematics, 2013 Volume 6, Issue 2, Pages 26–37 (Mi iigum13)

This article is cited in 4 papers

Semifield planes of even order that admit the baer involution

O. V. Kravtsova

Institute of Mathematics and Computer Science, Siberian Federal University, 79, Svobodny, Krasnoyarsk, 660041

Abstract: The author extend an approach to construct and classify the semifield projective planes using the linear space and spread set. The spread set matrix representation for any semifield plane of even order that admits the baer involution is constructed.

Keywords: semifield plane; spread set; baer involution; isomorphism; collineation group.

UDC: 519.145



© Steklov Math. Inst. of RAS, 2025